Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 11, NWS Austin/San Antonio, TX

September 7, 2010Bastrop County, Travis County, Texas

NWS Austin/San Antonio, TX issued this tornado warning at Sep 7, 2010, 6:11 PM CDT for Bastrop County, Travis County, Texas. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2010, 6:11 PM CDT (23:11 UTC)
Expired
Sep 7, 2010, 6:45 PM CDT
In force
34 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bastrop County, TX, Travis County, TX

The radar

The Ft Hood radar (KGRK), 60 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 6:38 PM CDTFUNNEL CLOUD5 Nne Garfield, TXPUBLIC REPORT OF A FUNNEL CLOUD MOVING NORTH NEAR VICINITY OF FM969 AND BURLESON MANOR ROAD. FUNNEL CLOUD WAS NOT OBSERVED TOUCHING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.2 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2010-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1004 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2010-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1004 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WFUS54 KEWX 072311
TOREWX
TXC021-453-072345-
/O.NEW.KEWX.TO.W.0011.100907T2311Z-100907T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
611 PM CDT TUE SEP 7 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL BASTROP COUNTY...
  SOUTHEASTERN TRAVIS COUNTY...

* UNTIL 645 PM CDT.

* AT 610 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES SOUTH OF
  WEBBERVILLE...OR ABOUT 14 MILES NORTH OF LOCKHART...MOVING NORTH AT
  35 MPH.

* THE TORNADO WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE
  INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN A MOBILE HOME OR VEHICLE...GET OUT AND GO TO A STURDY
SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH
OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3032 9764 3031 9747 3005 9757 3005 9761
TIME...MOT...LOC 2311Z 186DEG 29KT 3008 9759

$$
2 follow-up statements
284 
WWUS54 KEWX 072326
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 PM CDT TUE SEP 7 2010

TXC021-072336-
/O.CAN.KEWX.TO.W.0011.000000T0000Z-100907T2345Z/
BASTROP TX-
626 PM CDT TUE SEP 7 2010

...THE TORNADO WARNING FOR WEST CENTRAL BASTROP COUNTY IS
CANCELLED...

LAT...LON 3032 9764 3031 9751 3016 9757 3017 9760
TIME...MOT...LOC 2326Z 186DEG 29KT 3020 9758

$$

TXC453-072345-
/O.CON.KEWX.TO.W.0011.000000T0000Z-100907T2345Z/
TRAVIS TX-
626 PM CDT TUE SEP 7 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR EAST
CENTRAL TRAVIS COUNTY...

AT 624 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A TORNADO. 
THIS TORNADO WAS LOCATED OVER SOUTHEASTERN TRAVIS COUNTY...OR 13 
MILES SOUTHEAST OF AUSTIN...MOVING NORTH AT 35 MPH. THIS IS A 
DANGEROUS STORM.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN A MOBILE HOME OR VEHICLE...GET OUT AND GO TO A STURDY
SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH
OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3032 9764 3031 9751 3016 9757 3017 9760
TIME...MOT...LOC 2326Z 186DEG 29KT 3020 9758

$$
054 
WWUS54 KEWX 072336
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT TUE SEP 7 2010

TXC453-072345-
/O.CON.KEWX.TO.W.0011.000000T0000Z-100907T2345Z/
TRAVIS TX-
636 PM CDT TUE SEP 7 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR EAST
CENTRAL TRAVIS COUNTY...

AT 634 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A TORNADO. 
THIS TORNADO WAS LOCATED OVER EAST CENTRAL TRAVIS COUNTY...OR 11
MILES EAST OF AUSTIN...MOVING NORTH AT 35 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN A MOBILE HOME OR VEHICLE...GET OUT AND GO TO A STURDY
SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH
OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3032 9762 3032 9758 3031 9752 3025 9755
      3024 9756 3024 9759
TIME...MOT...LOC 2336Z 186DEG 29KT 3028 9757

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Sep 7, 3:51 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Sep 7, 3:51 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
351 PM CDT TUE SEP 7 2010

.DISCUSSION...
TROPICAL STORM HERMINE..NOW IN THE EASTERN HILL COUNTRY WILL
CONTINUE TO MOVE NORTH NORTHWEST INTO CENTRAL TEXAS THIS EVENING.
THE STORM WILL LEAVE A WIDE OPEN GULF AND DEEP TROPICAL MOISTURE IN
ITS WAKE..RESULTING IN CONTINUED DEVELOPMENT OF TROPICAL SHOWERS
AND ISOLATED THUNDERSTORMS. A FLASH FLOOD WATCH WILL CONTINUE
THROUGH NOON TOMORROW AS LOCALIZED HEAVY RAINS ARE A POSSIBILITY..
ALTHOUGH THE AMOUNT OF HEAVY RAINS ASSOCIATED WITH TODAY'S
TROPICAL BANDS ARE NOT EXPECTED TONIGHT AND WEDNESDAY.
AN ADDITIONAL 2 TO 4 INCHES (LOCALLY HIGHER AMOUNTS TO 6 INCHES)
MAY BE EXPECTED ALONG AND JUST EAST OF THE CENTER'S TRACK AS WELL
AS ALONG THE ONSHORE RAIN BANDS OVER EASTERN SECTIONS OF THE CWA
THROUGH NOON TOMORROW. BY THURSDAY AFTERNOON..PRECIPITABLE WATER
VALUES FALL BELOW 2 INCHES OVER ALL BUT THE EXTREME EASTERN
PORTIONS WHILE A BROAD HIGH PRESSURE AREA ALOFT SETTLES OVER THE
AREA. WITH READINGS EXPECTED TO WARM INTO THE 90S..AFTERNOON
HEATING WILL STILL HELP TO DEVELOP SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS THURSDAY. AS RIDGING ALOFT CONTINUES TO BUILD
FRIDAY..RAIN CHANCES WILL DIMINISH. THE RIDGE WILL HANG STRONG
THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. OTHER THAN A FEW
SEA-BREEZE TYPE SHOWERS AND THUNDERSTORMS..LITTLE RAIN IS
EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              76  90  77  95  78 /  80  40  20  20  10
AUSTIN BERGSTROM INTL AIRPORT  75  91  77  94  77 /  80  40  20  30  10
NEW BRAUNFELS MUNI AIRPORT     76  92  77  95  77 /  80  40  30  20  10
BURNET MUNI AIRPORT            72  88  75  91  76 /  80  40  20  20  10
DEL RIO INTL AIRPORT           73  94  77  94  77 /  50  20  20  10  10
GEORGETOWN MUNI AIRPORT        75  88  76  94  77 /  80  40  30  20  10
HONDO MUNI AIRPORT             76  89  77  93  76 /  70  30  20  20  10
SAN MARCOS MUNI AIRPORT        76  90  76  94  77 /  80  40  30  20  10
LA GRANGE - FAYETTE REGIONAL   77  89  77  92  79 /  80  50  30  30  20
SAN ANTONIO INTL AIRPORT       76  89  78  93  78 /  80  30  30  20  10
STINSON MUNI AIRPORT           76  91  78  94  78 /  80  30  30  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO...CALDWELL...COMAL...
DE WITT...DIMMIT...EDWARDS...FRIO...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA...
MAVERICK...MEDINA...REAL...UVALDE...WILSON...ZAVALA.

&&

02/05
Hazardous weather outlook, Sep 7, 3:41 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
341 PM CDT TUE SEP 7 2010

TXZ171>173-183>194-202>209-217>225-228-081100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
341 PM CDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
TROPICAL STORM HERMINE MOVING NORTHWARD ACROSS SOUTH CENTRAL TEXAS
LATE THIS AFTERNOON AND TONIGHT WILL RESULT IN VERY HEAVY RAINFALL AND THE
POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING MAINLY ACROSS THE
HILL COUNTRY. ISOLATED TORNADOES ARE POSSIBLE MAINLY EAST OF I 35.

A WIND ADVISORY IS IN EFFECT FOR MOST OF THE COUNTIES WITH THE
EXCEPTION OF VAL VERDE COUNTY AND THE EXTREME NORTHEASTERN
COUNTIES FROM LLANO TO FAYETTE COUNTY. A FLASH FLOOD WATCH
CONTINUES IN EFFECT FOR THE ENTIRE AREA THROUGH NOON TIME WEDNESDAY.

FLASH FLOODING CONDITIONS ARE THE BIGGEST THREAT ACROSS SOUTH
CENTRAL TEXAS FOR THE NEXT 12 TO 24 HOURS ESPECIALLY OVER PORTIONS
OF THE HILL COUNTRY. EXPECT FROM 2 TO 4 INCHES OF RAINFALL AND UP
TO SIX IN ISOLATED SPOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO WEST
CENTRAL TEXAS WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING
STILL POSSIBLE. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO
THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF FROM
ANY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION MAY BE NEEDED...TONIGHT AND WEDNESDAY.

In the hours before

Local storm report, Sep 7, 4:48 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TORNADO          1 S MOULTON             29.56N  97.15W
09/07/2010                   LAVACA             TX   LAW ENFORCEMENT

            POSSIBLE TORNADO JUST SOUTH OF MOULTON NEAR THE
            INTERSECTION OF HIGHWAY 95 AND 271. LAW ENFORCEMENT
            REPORTS POWER LINES DOWN AND A PARTIAL ROOF ON THE ROAD.

&&

EVENT NUMBER EWX1000467

PAY
Local storm report, Sep 7, 5:05 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      SAN ANTONIO             29.42N  98.49W
09/07/2010                   BEXAR              TX   CITY OFFICIAL

            34 ROADS CLOSED IN AND AROUND THE SAN ANTONIO METRO
            AREA

&&

EVENT NUMBER EWX1000468

SBS
Local storm report, Sep 7, 5:13 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
513 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      2 SE FREDERICKSBURG     30.25N  98.85W
09/07/2010                   GILLESPIE          TX   LAW ENFORCEMENT

            WATER AND DEBRIS OVER OLD SAN ANTONIO ROAD MAKING THE
            ROAD IMPASSABLE

&&

EVENT NUMBER EWX1000469

SBS
Local storm report, Sep 7, 5:24 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
524 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      BOERNE                  29.80N  98.74W
09/07/2010                   KENDALL            TX   LAW ENFORCEMENT

            400 BLOCK OF FM474 CLOSED DUE TO WATER OVER ROAD...
            ALSO CLOSED IS OLD FREDERICKSBURG ROAD NEAR THE COUNTY
            LINE

&&

EVENT NUMBER EWX1000470

SBS
Special weather statement, Sep 7, 5:49 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 PM CDT TUE SEP 7 2010

TXZ171>173-188-190-192-072345-
BLANCO-BURNET-GILLESPIE-LLANO-TRAVIS-WILLIAMSON-
549 PM CDT TUE SEP 7 2010

...SIGNIFICANT WEATHER ADVISORY FOR
BLANCO...BURNET...GILLESPIE...LLANO...TRAVIS AND WILLIAMSON
COUNTIES...

AT 549 PM CDT...NWS METEOROLOGISTS ARE TRACKING AN AREA OF HIGH
WINDS ASSOCIATED WITH TROPICAL STORM HERMINE ALONG A LINE EXTENDING
FROM PRAIRIE MOUNTAIN TO LIBERTY HILL...OR ALONG A LINE EXTENDING
FROM 14 MILES SOUTHWEST OF LLANO TO 6 MILES SOUTHEAST OF
BERTRAM...MOVING NORTH AT 20 MPH.

PEOPLE IN BURNET...LLANO...NORTHEASTERN GILLESPIE...NORTHERN
BLANCO...NORTHWESTERN TRAVIS AND NORTHWESTERN WILLIAMSON COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...OXFORD...LIBERTY HILL...PRAIRIE
MOUNTAIN...SUNRISE BEACH VILLAGE...GRANITE SHOALS...OATMEAL...
KINGSLAND...GAINESVILLE...BERTRAM AND INKS LAKE STATE PARK...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
Local storm report, Sep 7, 5:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
552 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TORNADO          1 S MOULTON             29.56N  97.15W
09/07/2010                   LAVACA             TX   BROADCAST MEDIA

            POSSIBLE TORNADO JUST SOUTH OF MOULTON NEAR THE
            INTERSECTION OF HIGHWAY 95 AND 271. REPORTS FROM MEDIA
            AND LAW ENFORCEMENT INDICATE POWER LINES DOWN AND A BARN
            ROOF ON THE ROAD. TREES LIMBS SNAPPED ALONG HIGHWAY 271
            EAST OF HIGHWAY 95. TREES UPROOTED IN THE AREA ALONG
            WITH A SHORT PATH OF DOWNED CORN STALKS IN A NEARBY
            FIELD.

&&

CORRECTED SOURCE

EVENT NUMBER EWX1000467

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 3:14 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca4 hr
Sep 7, 4:51 AM CDTInland Tropical Storm WarningEWXAtascosa, Bexar, Frio, Karnes, Wilson9 hr
Sep 7, 5:49 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Sep 7, 7:06 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca4 hr
Sep 7, 9:23 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more112 min
Sep 7, 9:33 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more102 min
Sep 7, 11:22 AM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Comal, Guadalupe, Karnes and 2 more3 hr
Sep 7, 12:53 PM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Gillespie, Guadalupe and 5 more3 hr
Sep 7, 2:22 PM CDTFlash Flood WarningEWXBexar3 hr
Sep 7, 2:39 PM CDTFlash Flood WarningEWXBandera, Blanco, Edwards, Gillespie, Kerr3 hr
Sep 7, 3:37 PM CDTTornado WarningEWXFayette, Gonzales, Lavaca23 min
Sep 7, 3:43 PM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more3 hr
Sep 7, 3:52 PM CDTTornado WarningEWXDeWitt, Gonzales, Lavaca23 min
Sep 7, 4:03 PM CDTAreal Flood AdvisoryEWXBastrop, Burnet, Caldwell, Hays, Travis, Williamson117 min
Sep 7, 4:16 PM CDTTornado WarningEWXFayette, Gonzales, Lavaca29 min
Sep 7, 4:36 PM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano3 hr
Sep 7, 4:42 PM CDTTornado WarningEWXDeWitt33 min
Sep 7, 5:19 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Guadalupe, Hays, Travis116 min
Sep 7, 5:28 PM CDTFlash Flood WarningEWXBastrop, Hays, Travis, Williamson3 hr
Sep 7, 5:35 PM CDTAreal Flood AdvisoryEWXBexar115 min
Sep 7, 6:41 PM CDTTornado WarningEWXTravis, Williamson19 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.